# SDR DALA2022070804779

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 CORROSION ON FUEL/DEFUEL PANEL THROUGH ACCESS PANEL 621GB. CORRECTIVE ACTION: SUMMARY OF NRC 00184-FUEL/DEFUEL PANEL THROUGH ACCESS PANEL 621GB WAS REPAIRED PER ER/A 598752-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 598752-14 REV. 1. (2308462)
